# SDR SWAA2020092815041

- Difficulty date: September 8, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Adapter
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON ENTRY DOOR PLATE ASSY ADAPTER LOCATED ON FLOOR DOOR MOUNT SLIDE BRACKET AT FWD GALLEY AREA (2 EA).  REPLACED ON ENTRY DOOR PLATE ASSY ADAPTER LOCATED ON FLOOR DOOR MOUNT SLIDE BRACKET AT FWD GALLEY AREA (2EA), IAW B737-700 AMM 25-66-02-400-801.
